# SDR CALA2014120992816

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 69,927 hours, 8,100 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 460 RT DOOR UPPER SILL WEB FOUND CRACKED.  REPAIR WAS ACCOMPLISHED  IAW SRM 53-10-15 REPAIR 1 FIGURE 201.
